Specker-Kompaktifizierungen von lokal kompakten topologischen Gruppen.

Herbert Abels

Mathematische Zeitschrift (1973/74)

  • Volume: 135, page 325-362
  • ISSN: 0025-5874; 1432-1823

How to cite


Abels, Herbert. "Specker-Kompaktifizierungen von lokal kompakten topologischen Gruppen.." Mathematische Zeitschrift 135 (1973/74): 325-362. <http://eudml.org/doc/172018>.

author = {Abels, Herbert},
journal = {Mathematische Zeitschrift},
pages = {325-362},
title = {Specker-Kompaktifizierungen von lokal kompakten topologischen Gruppen.},
url = {http://eudml.org/doc/172018},
volume = {135},
year = {1973/74},

AU - Abels, Herbert
TI - Specker-Kompaktifizierungen von lokal kompakten topologischen Gruppen.
JO - Mathematische Zeitschrift
PY - 1973/74
VL - 135
SP - 325
EP - 362
UR - http://eudml.org/doc/172018
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.